Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Hypothyroidism, feel uneasy on taking thyronorm and food with rapid heartbeats, wrist pain and shortness of breath. What can be done?

SIR,I IDENTIFIED HYPOTHYROID IN 2009. TSH IS NOW 60. BUT WHEN I TAKING THYRONORM 100 MCG I FEEL VERY UNEASY. RECENTLY WHEN I TAKE THYRONORM 100 MCG , I FEEL VERY UNEASY WHEN I TAKE FOOD ONLY.WHEN I TAKE FOOD HEART BEATING IS INCRESED AND SMALL BALLS CAME AT MY WRIST AND BREATHING PROBLEM ALSO.NOW I STOPPED TABLETS.WITHOUT TABS I FEEL EASY .NOW I AM FEELING WITH BREATHING PROBLEM AT LAST NIGHT . WHAT CAN I DO SIR ?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Hi,
Welcome to HCM. I have gone through your question and understand your concerns.

Please consult a doctor and have your thyroid functions checked. We have to treat your hypothyoiridism. May be you were taking a higher dose which was creating your problems.

Please let me know the reports.

Hope I have answered your query. If you have any further questions I will be happy to help
With warm regards,
Dr Ajish TP (MD,DM)
Consultant Endocrinologist.
Answered: Wed, 12 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor